# SDR SWAA2013020412339

- Difficulty date: January 30, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 18,567 hours, 10,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT AFT SIDE INNER DOUBLER CRACKED.  REPAIRED EXTERNAL POWER RECEPTACLE DOOR CUTOUT AFT SIDE INNER DOUBLER PER EA 1-A53-9269.
